40%OFF

Paracetamol Infant Suspension Sugar Free, 100ml

Effective relief from pain & fever
Suitable for:
Babies & Children aged 2 months and over
Active ingredients: Paracetamol 120mg/5ml


  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol

 


£2.39

Compare
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
 

Paracetamol Infant Suspension Sugar Free, 100ml

Paracetamol Infant Suspension Sugar Free, 100ml (“Paracetamol Suspension”) contains paracetamol to relieve pain and reduce high temperatures. Paracetamol infant Suspension can be used in babies and children for the treatment of pain and feverishness associated with teething, toothache, headache, colds and flu. It can also be used in babies who develop fever after vaccination

Benefits:

For relief of mild to moderate pain and feverishness associated with:

Teething,

Toothache,

Headache,

Colds,

Flu

Post-immunisation

Fever.

How does Paracetamol work?

Paracetamol seems to work by blocking “chemical messengers” in your child’s brain that tell them that they have pain.

Paracetamol also reduces a high temperature by affecting the chemical messengers in an area of the brain that regulates body temperature.

WHEN WILL MY CHILD FEEL BETTER?

Paracetamol tablets and syrup take about 30 minutes to work. Suppositories take around 60 minutes to work.

If your child’s pain lasts for more than 3 days, or if they’re teething and paracetamol isn’t helping with their pain, see your doctor.

IS PARACETAMOL OR IBUPROFEN BETTER?

Paracetamol and ibuprofen are similar strengths, but they work in different ways. So paracetamol is better for some types of pain than ibuprofen.

Paracetamol is usually best for most types of pain, including headache and stomach ache. It can also be used if your child has chickenpox.

Ibuprofen is better for reducing inflammation (redness and swelling), including teething and toothache. Do not give your child ibuprofen if they have chickenpox.

Paracetamol Infant Suspension Reviews

After using Paracetamol Infant Suspension, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

Price of  Paracetamol Infant Suspension in UK

Buy Paracetamol Infant Suspension at  Dock Pharmacy Essex UK, UK Online Pharmacy.

Patient Information leaflet

Brand

Careway

Brand

How To Use

Read all of the enclosed leaflet for full instructions.

Check the cap seal is not broken before first use. If it is, do not give the medicine.!Do not give this medicine with any other paracetamol-containing product.

Check the information below to see how much of the medicine to give to your child. Never give more medicine than shown below.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5ml or 5ml by drawing the liquid to the correct mark on the syringe.

Give this medicine to your child to swallow.

Babies over 2 months in age

For the relief of fever after vaccination at 2, 3 and 4 months

2.5 ml. This dose may be given up to 4 times a day starting at the time of vaccination. Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. If your baby still needs this medicine two days after receiving the vaccine talk to your doctor or pharmacist. Do not give to babies less than 2 months of age.

For other causes of pain and fever:

Child’s age How much
2-3 months 2.5 ml – usually once, if necessary, after 4-6 hours, a second 2.5 ml dose may be given
Do not give to babies less than 2 months of age. Only give if your baby weighs over 4 kg and was born after 37 weeks. Do not give more than 2 doses. Leave at least 4 hours between doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist.
Child’s age How much How often (in 24 hours)
3-6 months 2.5 ml 4 times
6-24 months 5 ml 4 times
2-4 years 7.5 ml 4 times
4-6 years 10 ml 4 times
Do not give more than 4 doses in any 24 hours. Do not exceed the stated dose. Do not give this medicine to your child for more than 3 days, unless your doctor or pharmacist tells you to. If symptoms persist consult your doctor.

Directions for using the syringe:

1. Shake the bottle for at least 10 seconds before use.

2. Push the syringe firmly into the plug (hole) in the neck of the bottle.

3. To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5 ml or 5 ml) on the syringe.

4. Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.

5. Place the end of the syringe into the child’s mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.

6. If the information advises you to give more than 5 ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Hazards and Cautions

Before you give this medicine:

  • Do not give anything else containing paracetamol while giving this medicine
  • Talk to a doctor at once if your child takes too much of this medicine, even if they seem well

Do not give: If your child is under 2 months.

Talk to your pharmacist or doctor:

  • If your child has liver or kidney problems
  • If your child takes any other medicines

Storage
Do not store above 25°C. Store in the original package.
Keep the lid tightly closed.
Use by the date on the end flap of the carton.
If you need more advice ask your pharmacist.
After use replace the cap on the top of the bottle tightly. Store all medicines out of the sight and reach of children.
Wash the syringe in warm water and allow to dry.

Keep all medicines out of the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Ingredients

Active ingredients: Each 5 ml of oral suspension contains Paracetamol 120 mg

Also contains: Maltitol liquid (E965), Sorbitol (E420), Glycerol (E422), Microcrystalline cellulose, Carmellose sodium, Methyl hydroxybenzoate (E218), Hyetellose, Carmoisine (E122), Strawberry flavours and sugar flavour and Purified water.

Side Effects

Please read leaflet

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller